# SDR 2007UALA04364

- Difficulty date: October 23, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 57,717 hours, 19,825 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1420 S25-26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1420 MAIN FRAME BETWEEN STR 25L AND 26L HAS 1 DENT.  MAJOR REPAIR ACCOMPLISHED:  CUT OUT DAMAGE & INSTALLED ANGLE REPAIR.  INSTALLED NEW STRINGER CLIP AT STA 1420, STR 25L.  REPAIR INSTALLED BETWEEN STR 24L & 26L.
